# SDR SWAA2018091124960

- Difficulty date: August 25, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 3A38981
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH ESCAPE STRAP DAMAGED.  R&R STRAP IAW AMM.
